The Whitehead categorical group of derivations.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 709-721 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: derivation, monoidal category, categorical group, crossed module
@article{GMJ_2002__9_4_50442,
     author = {Garz\'on, A.R. and del R{\'\i}o, A.},
     title = {The {Whitehead} categorical group of derivations.},
     journal = {Georgian mathematical journal},
     pages = {709--721},
     year = {2002},
     volume = {9},
     number = {4},
     zbl = {1027.18004},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50442/}
}
TY  - JOUR
AU  - Garzón, A.R.
AU  - del Río, A.
TI  - The Whitehead categorical group of derivations.
JO  - Georgian mathematical journal
PY  - 2002
SP  - 709
EP  - 721
VL  - 9
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50442/
LA  - en
ID  - GMJ_2002__9_4_50442
ER  - 
%0 Journal Article
%A Garzón, A.R.
%A del Río, A.
%T The Whitehead categorical group of derivations.
%J Georgian mathematical journal
%D 2002
%P 709-721
%V 9
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50442/
%G en
%F GMJ_2002__9_4_50442
Garzón, A.R.; del Río, A. The Whitehead categorical group of derivations.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 709-721. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50442/